Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 13, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jun 14, 2010, 4:13 PM EDT for Benton County, Indiana. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2010, 4:13 PM EDT (20:13 UTC)
- Expired
- Jun 14, 2010, 4:42 PM EDT
- In force
- 29 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
County Benton County, IN
The radar
The Indianapolis radar (KIND), 128 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:14 PM EDT | TSTM WND DMG | 2 W Oxford, IN | TOOL SHED DAMAGED AND DEBRIS BLOWN ACROSS ROAD. ON ROUTE 352 JUST EAST OF COUNTY ROAD 200 E. FROM FOWLER POLICE DEPT. TIME APPROXIMATE FROM RADAR DATA. |
| Jun 14, 4:15 PM EDT | TSTM WND GST 100 | 2 E Boswell, IN | NWS SURVEY FOUND EVIDENCE OF MICROBURST WITHIN LARGER SWATH OF WIND DAMAGE WITH ESTIMATED WINDS UP TO 100 MPH BASED ON HEALTHY LARGE HARDWOOD TREES SNAPPED OFF AT THEIR BASES. TIME APPROXIMATE BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1204 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
568
WFUS53 KLOT 142013
TORLOT
INC007-142100-
/O.NEW.KLOT.TO.W.0013.100614T2013Z-100614T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
413 PM EDT MON JUN 14 2010
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BENTON COUNTY...
* UNTIL 500 PM EDT
* AT 411 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BOSWELL...OR 5 MILES SOUTHWEST OF
ATKINSON...AND MOVING EAST AT 25 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
OXFORD AND ATKINSON AROUND 420 PM.
TEMPLETON AROUND 425 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4062 8740 4058 8710 4048 8710 4048 8743
4048 8744
TIME...MOT...LOC 2013Z 283DEG 22KT 4051 8731
$$
RATZER3 follow-up statements
269 WWUS53 KLOT 142022 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 322 PM CDT MON JUN 14 2010 INC007-142100- /O.CON.KLOT.TO.W.0013.000000T0000Z-100614T2100Z/ BENTON IN- 422 PM EDT MON JUN 14 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BENTON COUNTY UNTIL 500 PM EDT... AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR OXFORD...OR NEAR TEMPLETON...MOVING EAST AT 25 MPH. IN ADDITION...AT 405 PM EDT HALF DOLLAR SIZE HAIL WAS REPORTED IN BOSWELL WITH THIS STORM. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN BENTON COUNTY...SOUTH OF OXFORD AND TEMPLETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4061 8733 4058 8710 4048 8710 4048 8739 TIME...MOT...LOC 2021Z 283DEG 22KT 4049 8725 $$ RATZER
534 WWUS53 KLOT 142034 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 334 PM CDT MON JUN 14 2010 INC007-142100- /O.CON.KLOT.TO.W.0013.000000T0000Z-100614T2100Z/ BENTON IN- 434 PM EDT MON JUN 14 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BENTON COUNTY UNTIL 500 PM EDT... AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR TEMPLETON...MOVING SOUTHEAST AT 25 MPH. WHILE IT APPEARS THAT THE GREATEST TORNADO THREAT HAS MOVED OUT OF BENTON COUNTY TO THE SOUTHEAST...THIS STORM MAY STILL BE CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 70 MPH. IN ADDITION...AT 408 PM EDT...THE BENTON COUNTY EMERGENCY MANAGER REPORTED A BARN DESTROYED AND TREES BLOWN DOWN WITH THIS STORM NEAR THE TOWN OF CHASE. THE SEVERE WEATHER THREAT WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN BENTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4048 8727 4060 8722 4058 8710 4048 8710 TIME...MOT...LOC 2031Z 283DEG 22KT 4049 8716 $$ RATZER
729 WWUS53 KLOT 142042 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 342 PM CDT MON JUN 14 2010 INC007-142052- /O.CAN.KLOT.TO.W.0013.000000T0000Z-100614T2100Z/ BENTON IN- 442 PM EDT MON JUN 14 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN BENTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4048 8727 4060 8722 4058 8710 4048 8710 TIME...MOT...LOC 2042Z 283DEG 22KT 4047 8707 $$ RATZER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 14, 4:02 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 14, 4:02 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
302 PM CDT MON JUN 14 2010
.DISCUSSION...
1202 PM CDT
MINOR UPDATES TO GOING FORECAST. MOST OF THE SHOWER ACTIVITY FROM
EARLIER THIS MORNING HAS LIFTED NORTH INTO THE NORTHERN SECTIONS
OF ILLINOIS/SOUTHERN WISCONSIN AND SOUTHERN PORTION OF LAKE
MICHIGAN. LLVL OBS HAVE REMAINED OUT OF THE EAST...WITH A DEW PT
BNDRY TRYING TO LIFT NORTH ACROSS CENTRAL ILLINOIS. NORTH OF THIS
BNDRY DEW PTS ARE IN THE UPR 60S...SOUTH THEY ARE IN THE LOW 70S.
VISIBLE IMAGERY TRENDS HAVE SUGGESTED SOME THINNING OF THE CLOUD
SHIELD ACROSS CENTRAL ILLINOIS WITH MARGINAL DESTABILIZATION OF
THE ATMOS. THE THINKING IS THAT ANY CONVECTION THAT WOULD OCCUR
WOULD BE FOCUSED FURTHER SOUTH ACROSS CENTRAL ILLINOIS. THE
CURRENT DAY ONE CONVECTIVE OUTLOOK HAS HIGHLIGHTED THE SOUTHEAST
COUNTIES OF OUR CWFA FOR SLIGHT RISK OF SEVERE WEATHER THIS AFTN.
BEACHLER
//PREV DISCUSSION...
331 AM CDT
HAVE MADE A FEW REFINEMENTS...MAINLY TO NEAR TERM OF
FCST...FAVORING NAM GUIDANCE WHICH SEEMS TO HAVE A BETTER HANDLE
ON AREAS OF CONVECTION OUT THE GATE THIS MORNING. RADAR/SATELLITE
IMAGERY SUGGESTS ZONE OF ACTIVE CONVECTION WILL AGAIN BE MAINLY
SOUTH OF FA...SO HAVE REMOVED THUNDER MENTION OVER ALL BUT FAR WRN
AND SRN PORTIONS OF FA WHERE FORECAST SOUNDINGS SHOW AT LEAST SOME
INSTABILITY AND LOW CLOUD COVER IS APT TO BE LESS INHIBITIVE OF
DEVELOPMENT. AREAS OF DENSE FOG OVER MAINLY RURAL AREAS OF NRN IL
SHOULD LIFT INTO STRATUS DECK SOON AFTER SUNRISE...BUT THIS WILL
STILL BE A FACTOR LIMITING THUNDER CHANCES. CLUSTER NOW LIFTING
NEWD ACROSS SERN IA AND NERN MO SHOULD REMAIN ACTIVE THROUGH THE
EARLY MORNING HOURS...WITH SOME ANVIL CANOPY RAIN/THUNDER POSSIBLE
INTO FAR WRN FA BEFORE COMPLEX ENTERS DIURNAL DOWN TIME AND TURNS
EASTWARD AS IT CROSSES MS RIVER. AREAS WELL SOUTH OF I-80 WILL BE
CLOSER TO THUNDERSTORM INITIATION AREA...AND MAY DEVELOP MORE CAPE
AS DAY GOES ON SO WILL JUST GO WITH LIKELY THUNDER OVER SRN CWA.
AS ELONGATED UPPER LOW FROM ERN WY-NRN MN EVOLVES INTO A MORE
PRONOUNCES CLOSED LOW OVER THE DAKOTAS TODAY AND
TONIGHT...AMPLIFICATION OF SHORT WAVE EXTENDING SOUTH ACROSS
CENTRAL PLAINS STATES IS EXPECTED TO EJECT SMALLER SCALE WAVE NEWD
OUT OF THE TX PANHANDLE REGION TONIGHT AS WELL. COMBINATION OF
THESE FEATURES SHOULD INCREASE CHANCES FOR THUNDER ON TUESDAY AND
WILL CONCUR WITH POPS FROM MOS GUIDANCE...GOING WITH LIKELY POPS
THOUGH FEEL THAT BEST CHANCES FOR THUNDER WILL BE N OF REGION
ASSOCIATED WITH BETTER DYNAMICS AND MID LEVEL LAPSE RATES TO
NW...AND OVER MID MS AND OH VALLEY REGION WHERE THERMODYNAMICS
WILL REMAIN MUCH MORE IMPRESSIVE.
AS MAIN SHORT WAVE EJECTS ENEWD ACROSS UPPER GREAT LAKES TUESDAY
NIGHT...MORE PRONOUNCED AND SUSTAINED AREA OF SUBSIDENCE AND
DRYING TO OVERSPREAD MIDWEST BY 12Z WED...ENDING PERIOD OF
CLOUDINESS AND PERIODIC RAIN...AND INTRODUCING A COUPLE OF DAYS OF
DRY...SEASONABLE WEATHER.
MADE LITTLE OR NO CHANGE TO DAY 5 AND BEYOND AS GUIDANCE REMAINS
SOMEWHAT CONSISTENT IN MAINTAINING PROGRESSIVE WAVE PATTERN ACROSS
ROCKIES...NRN TIER OF CONUS AND SRN CANADA. THIS WILL RESULT IN
RETURN OF MORE TROPICAL AIR AGAIN BY FRIDAY...ALONG WITH A RENEWED
CHANCE OF SHOWERS/THUNDERSTORMS.
MERZLOCK
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 20Z...
BIGGEST CONCERN OVER THE NEXT FEW HOURS REMAINS THE CIGS AT
ORD. FOR 20Z UPDATE...HAVE KEPT ORD IFR THROUGH TUESDAY MORNING
DUE TO PERSISTENCE AND UNCERTAINTY. OTHER CONCERNS REVOLVE AROUND
HOW LOW CIGS/VSBYS WILL GO TONIGHT/EARLY TUESDAY AT BOTH TERMINALS
DUE TO ABUNDANT LOW LEVEL MOISTURE TRAPPED BELOW A FRONTAL
INVERSION. FINAL MAJOR CONCERN IS PRECIPITATION COVERAGE THROUGH
THIS EVENING. CURRENT THINKING IS THAT SCATTERED COVERAGE IS
LIKELY...WITH THE THUNDER PRIMARILY SOUTH OF THE TERMINAL AREA.
BAK
//DISCUSSION...UPDATED 18Z...
A FRONTAL BOUNDARY REMAINS SOUTH OF THE TERMINALS EARLY THIS
AFTERNOON. A WAVE...CURRENTLY OVER IOWA...WILL SLOWLY TRACK EAST
ALONG THE BOUNDARY...EVENTUALLY PUSHING EAST OF THE TERMINALS BY
TUESDAY MORNING. EXPECT SHOWERS TO REDEVELOP THIS AFTERNOON INTO
THIS EVENING THROUGH A COMBINATION OF DIURNAL HEATING AND WEAK
FORCING FROM THE APPROACH OF THE WAVE. THE STRONGEST INSTABILITY
SHOULD REMAIN SOUTH OF THE TERMINALS...SO THUNDER DOES NOT APPEAR
TO BE A THREAT AT THIS TIME. ONCE THE PRECIPITATION ENDS AND LOWER
ATMOSPHERE BEGINS TO COOL THIS EVENING...EXPECT CIGS/VSBYS TO
FALL TO IFR/LIFR FOR THE DURATION OF THE NIGHT INTO TUESDAY
MORNING. WINDS SHOULD GENERALLY BE 10 KTS OR LESS OVERALL...
STAYING PREDOMINANTLY NORTHEAST IN ADVANCE OF THE WAVE THIS
AFTERNOON/EVENING...VARIABLE AS THE WAVE PASSES BY...AND WESTERLY
IN ITS WAKE TUESDAY MORNING.
BAK
//ORD AND MDW CONFIDENCE...UPDATED 20Z...
LOW/MEDIUM CONFIDENCE IN CIG TRENDS AT ORD FOR THE NEXT FEW
HOURS...AS WELL AS AT BOTH TERMINALS FOR THE OVERNIGHT/EARLY
TUESDAY HOURS. MEDIUM/HIGH CONFIDENCE FOR SCATTERED SHOWER
DEVELOPMENT IMPACTING THE TERMINALS DURING THE LATE AFTERNOON AND
EVENING HOURS. MEDIUM CONFIDENCE THAT THUNDER WILL STAY SOUTH OF
THE TERMINALS.
BAK
//OUTLOOK FOR ORD/MDW FOR 06Z WEDNESDAY-12Z SUNDAY...UPDATED 18Z...
TUESDAY NIGHT...CHANCE OF SHRA.
WEDNESDAY...VFR.
THURSDAY...VFR.
FRIDAY...CHANCE OF SHRA/TSRA.
SATURDAY...VFR.
SUNDAY...CHANCE OF SHRA/TSRA.
BAK
&&
.MARINE...
213 PM CDT
A STATIONARY FRONT CONTINUES TO SPAN ACROSS NORTHERN ILLINOIS WITH A
SERIES OF LOW PRESSURE SYSTEMS EXPECTED TO PROGRESS ALONG THE
BOUNDARY THROUGH TUESDAY. AREAS OF DENSE FOG HAVE PERSISTED THROUGH
THE DAY TODAY AND ARE EXPECTED TO CONTINUE THROUGH THE EVENING.
EASTERLY WINDS OF 15 TO 20 KTS WITH GUSTS TO 25 KTS ARE EXPECTED
TONIGHT THROUGH LATE TUESDAY AFTER WHICH A LOW PRESSURE SYSTEM IS
EXPECTED TO MOVE ACROSS NORTHERN ILLINOIS NORTHEAST ACROSS THE
WESTERN PORTIONS OF LAKE MICHIGAN. THE PRESSURE GRADIENT IS EXPECTED
TO TIGHTEN AHEAD OF THE SYSTEM...ESPECIALLY ACROSS THE NORTHERN HALF
OF LAKE MICHIGAN DURING THE AFTERNOON INTO THE EVENING HOURS TUESDAY
CAUSING GUSTY NEAR GALE WIND CONDITIONS FOR THE NORTHERN HALF OF THE
LAKE. THE GRADIENT WILL BEGIN TO WEAKEN LATE TUESDAY EVENING AS THE LOW
FILLS. BY WEDNESDAY HIGH PRESSURE IS EXPECTED TO BUILD INTO THE
REGION CENTERED OVER IOWA AND DRIFTING TO THE NORTHEAST. WINDS WILL
DECREASE AND SHIFT TO THE SOUTHWEST MIDWEEK.
BMD
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...DENSE FOG ADVISORY...LMZ080-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-
LMZ741-LMZ742-LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ870-
LMZ872-LMZ874-LMZ876-LMZ878 UNTIL 10 AM TUESDAY.
&&Hazardous weather outlook, Jun 14, 2:48 PM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 148 PM CDT MON JUN 14 2010 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 151900- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 148 PM CDT MON JUN 14 2010 /248 PM EDT MON JUN 14 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT...MAINLY ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE OUTLOOK AREA ON TUESDAY AHEAD OF A COLD FRONT DUE TO PASS ACROSS THE REGION TUESDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THERE IS A CHANCE OF THUNDERSTORMS LATE THURSDAY OVER NORTH CENTRAL ILLINOIS...AND OVER THE ENTIRE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-151900- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 148 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. AREAS OF DENSE FOG CONTINUE FOR PORTIONS OF THE NEARSHORE WATERS OF LAKE MICHIGAN THIS AFTERNOON AND INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY INTO TUESDAY EVENING...AND AGAIN FRIDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-151900- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 148 PM CDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. AREAS OF DENSE FOG WILL PERSIST FOR THE SOUTHERN HALF OF LAKE MICHIGAN THROUGH THIS AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY EVENING. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY AND SUNDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO BEACHLER
In the hours before
Special weather statement, Jun 14, 10:43 AM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
943 AM CDT MON JUN 14 2010
ILZ033-039-141500-
FORD IL-IROQUOIS IL-
943 AM CDT MON JUN 14 2010
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FORD AND SOUTHERN
IROQUOIS COUNTIES...
AT 939 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PAXTON...
MOVING EAST AT 35 MPH.
ASSOCIATED WITH THIS THUNDERSTORM WILL BE WIND GUSTS TO 50 MPH...PEA
SIZE HAIL...BRIEF HEAVY DOWNPOURS...AND OCCASIONAL CLOUD TO GROUND
LIGHTNING. HEAVY RAIN CAN LEAD TO WATER PONDING ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR CISSNA PARK AROUND 955 AM...CLAYTONVILLE...
WELLINGTON AND MILFORD AROUND 1000 AM.
LAT...LON 4063 8818 4071 8765 4049 8764 4048 8793
4045 8794 4045 8817
BEACHLERSpecial weather statement, Jun 14, 11:04 AM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1004 AM CDT MON JUN 14 2010
ILZ033-INZ010-019-141530-
BENTON IN-IROQUOIS IL-NEWTON IN-
1004 AM CDT MON JUN 14 2010
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN NEWTON...
SOUTHERN IROQUOIS AND WESTERN BENTON COUNTIES...
AT 1000 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CLAYTONVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH...PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS AND
OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR CLAYTONVILLE AROUND 1010 AM...MILFORD...AND
WELLINGTON AROUND 1020 AM...STOCKLAND...FREELAND PARK...DUNNINGTON
AND AMBIA AROUND 1130 AM.
LAT...LON 4048 8799 4065 8798 4075 8747 4048 8747
4048 8754 4049 8754
RATZERSpecial weather statement, Jun 14, 11:30 AM EDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1030 AM CDT MON JUN 14 2010
ILZ033-INZ019-141600-
BENTON IN-IROQUOIS IL-
1130 AM EDT MON JUN 14 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN IROQUOIS AND
WESTERN BENTON COUNTIES...
AT 1025 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STOCKLAND...
MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH...BRIEF HEAVY DOWNPOURS AND OCCASIONAL CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR STOCKLAND...AND AMBIA AROUND 1140 AM EDT...
DUNNINGTON...FREELAND PARK...BOSWELL...AND TALBOT AROUND 1150 AM
EDT...FOWLER...BARCE...LOCHIEL AND WADENA AROUND NOON EDT.
LAT...LON 4049 8754 4049 8777 4067 8776 4073 8727
4048 8727 4048 8753
RATZERSpecial weather statement, Jun 14, 3:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
244 PM CDT MON JUN 14 2010
ILZ033-INZ011-019-142020-
BENTON IN-IROQUOIS IL-JASPER IN-
344 PM EDT MON JUN 14 2010
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN JASPER...
SOUTHEASTERN IROQUOIS AND WESTERN BENTON COUNTIES...
AT 239 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STOCKLAND...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH...PEA TO DIME SIZE HAIL...BRIEF HEAVY DOWNPOURS
AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR DUNNINGTON...FREELAND PARK...AND AMBIA AROUND
350 PM...TALBOT...AND EARL PARK AROUND 400 PM...BOSWELL AROUND 410
PM...FOWLER...ATKINSON...BARCE AND LOCHIEL AROUND 420 PM.
LAT...LON 4049 8754 4049 8768 4062 8765 4075 8723
4048 8726 4048 8753
RATZERThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:30 AM EDT | Special Weather Statement | LOT | Benton | 30 min |
| Jun 14, 3:44 PM EDT | Special Weather Statement | LOT | Benton | 36 min |
| Jun 14, 3:53 PM EDT | Severe Thunderstorm Warning | LOT | Benton | 30 min |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.